# SDR SWIA200110282

- Difficulty date: October 27, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 18,525 hours, 25,306 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Part number: 211C117183
- Part serial: S30815A
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE AIR INLET BOOT FAILED AT 17,000 FT, -5 DEGREES CELSIUS.  RECYCLED MULTIPLE TIMES.  FINALLY WORKED DURING DESCENT WITH POSITIVE TEMPS.  BOOT CYCLE WAS VISIBLE BUT MAP LIGHT INDICATED FAILURE.REPLACED RIGHT ENGINE DEICE PRESSURE SWITCH IAW MM 30-20-03.  RAN FOR SEVERAL MINUTES WITHOUT FAULT. P/N:  211C117-183  S/N ON:  S50860A  S/N OFF:  S30815A
